# SDR SWAA2020081707733

- Difficulty date: August 11, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 38,325 hours, 23,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOP / RELAMPED AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-04
